Please go to the MedHelp group whose link I have included. It is moderated by Ryan who will give you the answer you are seeking.
You will feel much better after talking with him, I promise!
Link to Psychopharmacology group:
The url is: http://www.medhelp.org/forums/Psychopharmacology/show/701
Hey, i was on Zanax...1 mg 2x a day for around 5 months....and i'll be honest...this medication is extremely addicted....ive never had such a hard time getting off a med as i did with this one. My advice is to talk to your doctor...set up some type of shedule to wean off of this stuff...regular checkups, prob around once a month for 4 months i would say...(thats what i did with mine)...and i came off of it fine. I was really shakey in the first week though and had a extreme issue with falling asleep...the doc should be able to substitute something for you to take to help with the withdrawal symtoms...you should be ok though!!
I am having trouble negotiating around on this website. They said to click on post a question , but I can't find that. I need to know how to taper off and quit zanax. I take .5 mg 2-3 tablets nightly for sleep- I have been taking them for over a year- I need to know exactly how to taper off. I have talked to my doctor once before about it- she will help me if I need her- but I would like to try this on my own. I have already tried substituting tylenlo pm for zanax for 2 nights in a row and immediatly started having withdrawal symptoms. very nervous and jittery at work the next day. startled easily- weird feeling. Will take any help I can get- I need to get my life back and quit sleeping my life away. thanks. IMPK
Just click on this link and it will take you to the one person who can really help you.
When you click on it, a box will pop up.............hit "open" and you'll be there